# SDR FDEA200912084385

- Difficulty date: December 8, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,962 hours, 19,699 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 651781820
- Part serial: 1398
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING T/O AND FLAP RETRACTION AMBER FLAP LIGHT REMAINED ON AT FLAPS 2. SLATS 2367 WERE OUT AND THE AMBER LIGHT UNDER NR 6 SLAT POS ON SO PANEL WAS ON.  ATTEMPTED TO RECTIFY WITH THE QRH.  NO LUCK.  PUT FLAPS BACK TO 5 AND LANDED AT BIL IAW GOC DIRECTIVES.  RAN FLAP CONTROL TO BOTH, 2 DEGREES AND 5 DEGREES NUMEROUS TIMES.  NO TROUBLE OUT OF L/E SLAT NR 6,  L/E FLAP NR 5 DID NOT EXTEND OR RETRACT PROPERLY.  NR 5 L/E FLAP REMAINED STUCK IN EXTENDED POSITION. TRIED EXERCISING IT W/O HYD PWR ON, NO HELP. NR 5 L/E F.  REMAINS IN THE EXTENDED POSITION. R&R NR 5 L/E FLAP ACTUATOR.  ACTUATOR OPS AND LEAK CKS GOOD REF 27-81-022-4.
